By Topic

Autonomous periodic motion in nonlinear feedback systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Noldus, E. ; University of Ghent, Ghent, Belgium

Sufficient conditions are presented for the existence of periodic motions in a class of autonomous, time-invariant, non-linear feedback systems. The conditions can be interpreted as circle type criteria, stated in terms of the frequency response and root locus diagrams for the system's linear part, and in terms of the characteristics of the nonlinearity.

Published in:

Automatic Control, IEEE Transactions on  (Volume:19 ,  Issue: 4 )